# SDR DALA2020020300792

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1050
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RING PAN LOWER MID EDGE AT STA Y= 1050 RH SIDE. (CPAX) C/A NRC 00285:RING PAN LOWER MID EDGE AT STA Y= 1050 RH SIDE WAS REPLACED PER MD-90 SRM 51-30-02 AND 51-30-05 VOL. II (1472757)
